# SDR SIMA200908901

- Difficulty date: March 25, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 10,296 hours, 9,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ARRIVED FOR REPAIR OF ACCIDENTAL DAMAGE THAT OCCURRED TO RT AFT FUSELAGE BETWEEN FR 61 AND 62 AND BETWEEN STR 13R AND 14R.  PERFORMED A CUT OUT OF THE FUSELAGE SKIN TO REMOVE THE DAMAGE.  FAB A FILLER, DOUBLER FOR REPAIR.  DRILLED, CLEANED, TREATED AND INSTALLED REPAIR PARTS.  REPAIR DONE IAW EMBRAER 145 SRM (SRM EMB-145/1142 REV 40) CHAPTER 53-31-01.  AIRCRAFT RETURNED TO SERVICE.
